# SDR SWAA2018021519789

- Difficulty date: February 13, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 70,090 hours, 42,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C32046
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY LIGHT COVER LOOSE.   SECURED THE COVER IAW EA.
